# SDR QXEA2021012500026

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 44,943 hours, 47,525 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Handle
- Part number: 4063300501
- Part serial: 00938
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 1,591 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT 70 KTS NOSE STEERING CAUTION ILLUMINATED.  NORMAL BRAKING USED TO ABORT AND WE WERE ABLE TO EXIT THE RUNWAY.  NO EXCESSIVE BRAKING WAS USED.  REMOVED FROM SERVICE.  REPLACED NOSEWHEEL STEERING HAND CONTROL, IAW Q400 AMM 32-51-06-000/400-801-801.  OPERATIONS CHECK GOOD.  NO OTHER DEFECTS NOTED.  INITIAL T/S, IAW Q400 FIM 32-50-00-810-801.  SCU SHOWED PHC FAULT  MESSAGE.  DIRECTS NSHC R & R ABOVE.  FAULT DID NOT RETURN, AS PER MTX CONTROL REQUEST, PERFORMED MTX TAXI OPC.  TAXI STEERING NOMINAL.  RETURNED TO SERVICE.
